# SDR 0300986302

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 59,524 hours, 7,614 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Failed
- Location: Ovens
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT A ELECTRICAL ODOR WAS NOTICED AT THE TOP OF THE STAIRS LEADING TO THE UPPER DECK AND IN THE MAIN CABIN BY THE VIDEO CONTROLS.  TURNED OFF GALLEY POWER AND VCR'S.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED 2-33/34 OVENS/CONTROLLERS AND REPOSITIONED 2-23 OVEN VENT HOLE.  OPERATIONAL CHECK GOOD.
